# SDR 9JLA2020120920341

- Difficulty date: December 5, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N523AJ
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 7,137 hours, 5,241 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: P1284
- Condition: Defective
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT WAS CANCELLED AFTER THE FLIGHT CREW WAS UNABLE TO START THE NR 1 ENGINE.  THE FLIGHT CREW PUSHED THE STARTER BUTTON AND NOTED NO ENGINE ROTATION.  THE MAINTENANCE VENDOR TROUBLE SHOT AND DETERMINED THAT THE NR 1 STARTER/GENERATOR WAS DEFECTIVE.  THE S/G WAS REPLACED WITH AN OVERHAULED UNIT.
